# SDR SWAA040942

- Difficulty date: March 30, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 56,646 hours, 54,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458790
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L-1 DOOR CUTOUT FUSELAGE SKIN AFT UPPER SIDE CRACKED.  REPAIRED SKIN PER EA.
